# SDR FDEA201406081360

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 28,690 hours, 15,083 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550003
- Part serial: B414
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKE OFF.  TRIED TO RAISE GEAR USING BOTH SYS 1 & SYS 2 & BOTH FAILED.  COULD NOT GET GEAR HANDLE PAST NEUTRAL.    AFTER LT PITCH DAMPER WAS REMOVED & REPLACED IAW AMM 32-31-00-05, PERFORMED FUNCTIONAL TEST 3.A.(4) GEAR RETURNED TO NORMAL.  RETRACTION AND EXTENSION TEST IN SYSTEM 1 & 2.  NO DEFECTS. GEAR SWINGS GOOD.   AIRCRAFT RETURNED TO NORMAL CONFIGURATION. OK FOR FLT.
